Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 593274, 9 pages
Research Article

General Solutions of Fully Fuzzy Linear Systems

1Department of Electronic and Communications, Faculty of Engineering, Izmir University, Izmir, Turkey
2Young Researchers and Elite Club, Mobarakeh Branch, Islamic Azad University, Mobarakeh, Iran
3Department of Mathematics and Computer Science, Cankaya University, 06530 Ankara, Turkey
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah, Saudi Arabia
5Institute of Space Sciences, Magurele-Bucharest, RO 76900, Romania

Received 31 August 2012; Revised 3 January 2013; Accepted 11 January 2013

Academic Editor: Gani Stamov

Copyright © 2013 T. Allahviranloo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Van Ngo, and Dinh Nguyen, “Global existence of solutions for interval-valued second-order differential equations under generalized Hukuhara derivative,” Advances in Difference Equations, vol. 2013, no. 1, pp. 290, 2013. View at Publisher · View at Google Scholar
  • Pillay Kanaksabee, Kumar Dookhitram, and Muddun Bhuruth, “Krylov subspace method for fuzzy eigenvalue problem,” Journal of Intelligent & Fuzzy Systems, vol. 27, no. 2, pp. 717–727, 2014. View at Publisher · View at Google Scholar
  • Chronopoulos, Zareamoghaddam, Zareamoghaddam, and M. Nouri Kadijani, “Uzawa Algorithms for Fully Fuzzy Linear Systems,” International Journal of Computational Intelligence Systems, vol. 9, no. 5, pp. 971–983, 2016. View at Publisher · View at Google Scholar
  • Md. Mijanur Rahman, and G. M. Ashikur Rahman, “Graphical visualization of FFLS to explain the existence of solution and weak solution in circuit analysis,” Soft Computing, vol. 21, no. 21, pp. 6393–6405, 2016. View at Publisher · View at Google Scholar
  • Hale Gonce Kocken, Mehmet Ahlatcioglu, and Inci Albayrak, “Finding the fuzzy solutions of a general fully fuzzy linear equation system,” Journal Of Intelligent & Fuzzy Systems, vol. 30, no. 2, pp. 921–933, 2016. View at Publisher · View at Google Scholar
  • Jihan Hamaydi, and Naji Qatanani, “Computational Methods for Solving Linear Fuzzy Volterra Integral Equation,” Journal of Applied Mathematics, vol. 2017, pp. 1–12, 2017. View at Publisher · View at Google Scholar
  • Esmaeil Siahlooei, and Seyed Abolfazl Shahzadeh Fazeli, “An Application of Interval Arithmetic for Solving Fully Fuzzy Linear Systems with Trapezoidal Fuzzy Numbers,” Advances in Fuzzy Systems, vol. 2018, pp. 1–10, 2018. View at Publisher · View at Google Scholar